# SDR NWAA081916303

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 81,240 hours, 10,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT INSPECTION, FOUND LT OUTBOARD STRINGER SHEAR WEB ATTACH PLATE CRACKED AT BS 1120.  REPAIRED PER EA 63-210589.
